Title: (C)over-right-arrow(4)-decompositions of D-vP and D-v boolean OR P where P is a 2-regular subgraph of D-v
Authors: Pu, Liqun
Fu, Hung-Lin
Shen, Hao
Department of Applied Mathematics
Issue Date: 1-Dec-2006
Abstract: In this paper, we extend the study of C-4-decompositions of the complete graph with 2-regular leaves and paddings to directed versions. Mainly, we prove that if P is a vertex-disjoint union of directed cycles in a complete digraph D-v, then D-vP and D-v boolean OR Pcan be decomposed into directed 4-cycles, respectively, if and only if v(v-1) - vertical bar E(P)vertical bar = 0 (mod 4) and v(v-1) + vertical bar E(P)vertical bar = 0 (mod 4) where vertical bar E(P)vertical bar denotes the number of directed edges of P, and v >= 8.
URI: http://dx.doi.org/10.1007/s00373-006-0683-y
ISSN: 0911-0119
DOI: 10.1007/s00373-006-0683-y
Volume: 22
Issue: 4
Begin Page: 515
End Page: 525
Appears in Collections:Articles